# SDR 20000620SH027

- Difficulty date: May 25, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N601AA
- Make and model: Cndair CL6002A12
- Aircraft serial: 3061
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 18M518
- Condition: Failed
- Location: Light Panel
- Part time: 5,968 hours
- Component: Lighting Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A DIMMER POT (R3LM) WAS FOUND BURNT AND MELTED AFTER IT WAS REPORTED THE NR 1 F/D WAS TRIPPING THE CIRCUIT BREAKER ON THE DC ESSENTIAL BUSS.  THE POT IS PART OF THE PILOTS LIGHTING CONTROL PANEL.  (X)
